# SDR CALA2023072402315

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 66,091 hours, 28,839 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C190046
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING REQUEST DEFERRAL. REF L.P. 5242592 MISSING FUEL CAP FILED AS PDA. PLACED ON CDL 28A.   FOUND FUEL CAP IN PLACE.
